# SDR UALA2011082904636

- Difficulty date: August 27, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 83,679 hours, 13,436 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: S332T00213
- Part serial: 231
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG START VALVE LIGHT DID NOT EXTINGUISH AFTER ENG SWITCH MOVED TO GND.  GOT AIR TO ENG.  REPLACED STARTER CTR VALVE RT ENG PER MM.  ACP CHECK OK.  RAN NR 2 ENGINE PER JRH.  ALL OPS AND INDICATION NORMAL.
